Universal teleportation with a twist

Braunstein, S. L., DAriano, G. M., Milburn, G. J. and Sacchi, M. F. (2000) Universal teleportation with a twist. Physical Review Letters, 84 15: 3486-3489. doi:10.1103/PhysRevLett.84.3486

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ141553.pdf Full text (open access) application/pdf 66.89KB 0

Author Braunstein, S. L.
DAriano, G. M.
Milburn, G. J.
Sacchi, M. F.
Title Universal teleportation with a twist
Journal name Physical Review Letters   Check publisher's open access policy
ISSN 0031-9007
Publication date 2000-04-10
Year available 2000
Sub-type Article (original research)
DOI 10.1103/PhysRevLett.84.3486
Open Access Status File (Publisher version)
Volume 84
Issue 15
Start page 3486
End page 3489
Total pages 4
Place of publication College Park, US
Publisher American Physical Society
Language eng
Subject C1
240202 Condensed Matter Physics - Structural Properties
780102 Physical sciences
Abstract We give a transfer theorem for teleportation based on twisting the entanglement measurement, This allows one to say what local unitary operation must he performed to complete the teleportation in any situation, generalizing the scheme to include overcomplete measurements, non-Abelian groups of local unitary operations (e.g., angular momentum teleportation), and the effect of nonmaximally entangled resources.
Keyword Physics, Multidisciplinary
Podolsky-rosen Channels
Quantum Bit Commitment
Q-Index Code C1
Institutional Status UQ

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Physical Sciences Publications
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 100 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 10 Jun 2008, 22:34:21 EST